# SDR SWAA2022031869225

- Difficulty date: August 26, 2019
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N711HK
- Make and model: Boeing 737-7H4
- Aircraft serial: 27845
- Aircraft time: 74,234 hours, 44,716 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Centre Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE NRC # D391825 AREA UNDER ADF ANTENNA HAS CORROSION SEVERAL SPOTS / DMA CLOSING LP: 0166158 COMPLIED WITH EA 1-753-35505 REV IR REFERENCE NRC # D384592 FOR LT TLD TRACKING CLEARING NUMBER 86646
